# SDR AALA202402133373

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 23,244 hours, 9,145 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164905278
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 30,002 hours, 11,810 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRIEF ELECTRICAL SMELL ASSOCIATED WITH VENT BLOWER FAULT.   REPLACED BLOWER FAN (20HQ) PER AMM 21-26-51. (CLOSED)**
